# SDR UPS99829082

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION BETWEEN LONGERON SPLICE FITTING AND LONGERON 34R AND BETWEEN FITTING AND FRAME STA 70.  CORROSION OUT OF LIMITS.  CUT OUT FRAME SECTION, REPLACED IAW DC8 SRM 51-1-24, 53-2-25, 51-3-0, 51-1-20D.
